Abstract

We investigate invariants of totally real submanifolds in complex space with respect to unimodular biholomorphic mappings. This also leads us to study the invariants of complex-valued analytic differential forms of top degree on a real manifold. The main result of this paper is to construct a normal form for totally real tori in the complex space under the unimodular holomorphic transformations. Some global topological properties of noncritical totally real immersions will also be discussed.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 19-54
Launched on MUSE
1997-02-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.